Unusual supernumerary

Kirkham-Ali, K., Sher, J., and Sholapurkar, A. (2019) Unusual supernumerary. British Dental Journal, 227 (3). pp. 176-177.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: https://doi.org/10.1038/s41415-019-0625-...


[Extract] Sir, a 23-year-old male patient presented to our clinic for removal of the left mandibular third molar after several episodes of acute pericoronitis. Intraorally the tooth appeared to be of normal morphology and was partially erupted. However, a panoramic radiograph showed what appeared to be a supernumerary tooth superimposed over the left mandibular third molar.

Item ID: 58829
Item Type: Article (Commentary)
ISSN: 1476-5373
Date Deposited: 15 Jul 2019 23:33
FoR Codes: 11 MEDICAL AND HEALTH SCIENCES > 1105 Dentistry > 110599 Dentistry not elsewhere classified @ 100%
SEO Codes: 92 HEALTH > 9299 Other Health > 929999 Health not elsewhere classified @ 100%
Downloads: Total: 4
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page